RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tarkhanov, Nikolai Nikolaevich

Statistics Math-Net.Ru
Total publications: 52
Scientific articles: 50

Number of views:
This page:1659
Abstract pages:8101
Full texts:2871
References:769
Professor
Doctor of physico-mathematical sciences
Website: http://www.tarkhanov-homepage.de

http://www.mathnet.ru/eng/person15625
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194125

Publications in Math-Net.Ru
2020
1. Ammar Alsaedy, Nikolai Tarkhanov, “A degree theory for Lagrangian boundary value problems”, J. Sib. Fed. Univ. Math. Phys., 13:1 (2020),  5–25  mathnet  isi
2. I. Ly, N. Tarkhanov, “Asymptotic Expansions at Nonsymmetric Cuspidal Points”, Math. Notes, 108:2 (2020), 219–228  mathnet  isi  scopus
2019
3. Ihsane Malass, Nikolai Tarkhanov, “The de Rham cohomology through Hilbert space methods”, J. Sib. Fed. Univ. Math. Phys., 12:4 (2019),  455–465  mathnet  isi
4. Azal Mera, Alexander A. Shlapunov, Nikolai Tarkhanov, “Navier–Stokes equations for elliptic complexes”, J. Sib. Fed. Univ. Math. Phys., 12:1 (2019),  3–27  mathnet  isi
2018
5. Azal Mera, Vitaly A. Stepanenko, Nikolai Tarkhanov, “Successive approximation for the inhomogeneous Burgers equation”, J. Sib. Fed. Univ. Math. Phys., 11:4 (2018),  519–531  mathnet  isi
6. A. N. Polkovnikov, N. Tarkhanov, “A Riemann-Hilbert problem for the Moisil–Teodorescu system”, Mat. Tr., 21:1 (2018),  155–192  mathnet  elib; Siberian Adv. Math., 28:3 (2018), 207–232  scopus
2017
7. Azal Mera, Nikolai Tarkhanov, “The Neumann problem after Spencer”, J. Sib. Fed. Univ. Math. Phys., 10:4 (2017),  474–493  mathnet  isi
8. Sergey B. Vasiliev, Nikolai Tarkhanov, “Construction of series of perfect lattices by layer superposition”, J. Sib. Fed. Univ. Math. Phys., 10:3 (2017),  353–361  mathnet  isi
9. K. O. Makhmudov, O. I. Makhmudov, N. N. Tarkhanov, “A Nonstandard Cauchy Problem for the Heat Equation”, Mat. Zametki, 102:2 (2017),  270–283  mathnet  mathscinet  elib; Math. Notes, 102:2 (2017), 250–260  isi  scopus
2016
10. A. Gibali, D. Shoikhet, N. Tarkhanov, “On the convergence rate of continuous Newton method”, CMFD, 62 (2016),  152–165  mathnet
2015
11. Lev Aizenberg, Nikolai Tarkhanov, “An integral formula for the number of lattice points in a domain”, J. Sib. Fed. Univ. Math. Phys., 8:2 (2015),  134–139  mathnet
12. N. Tarkhanov, A. A. Shlapunov, “Sturm–Liouville problems in weighted spaces in domains with nonsmooth edges. II”, Mat. Tr., 18:2 (2015),  133–204  mathnet  mathscinet  elib; Siberian Adv. Math., 26:4 (2016), 247–293
13. N. Tarkhanov, A. A. Shlapunov, “Sturm–Liouville problems in weighted spaces in domains with nonsmooth edges. I”, Mat. Tr., 18:1 (2015),  118–189  mathnet  mathscinet  elib; Siberian Adv. Math., 26:1 (2016), 30–76
2014
14. Olimjan Makhmudov, Nikolai Tarkhanov, “An extremal problem related to analytic continuation”, J. Sib. Fed. Univ. Math. Phys., 7:1 (2014),  79–90  mathnet
2013
15. Evgueniya Dyachenko, Nikolai Tarkhanov, “Degeneration of Boundary Layer at Singular Points”, J. Sib. Fed. Univ. Math. Phys., 6:3 (2013),  283–297  mathnet
2012
16. Ammar Alsaedy, Nikolai Tarkhanov, “On spectral projection for the complex Neumann problem”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012),  439–450  mathnet
2011
17. L. S. Maergoiz, N. N. Tarkhanov, “An analogue of the Paley–Wiener theorem and its applications to optimal recovery of entire functions”, Ufimsk. Mat. Zh., 3:1 (2011),  16–30  mathnet  zmath; Ufa Math. J., 3:1 (2011), 16–29
2010
18. Nikolai Tarkhanov, “An explicit Carleman formula for the Dolbeault cohomology”, J. Sib. Fed. Univ. Math. Phys., 3:4 (2010),  450–460  mathnet
19. Dmitry P. Fedchenko, Nikolai Tarkhanov, “Hyperbolic formulas in elliptic Ñauchy problems”, J. Sib. Fed. Univ. Math. Phys., 3:4 (2010),  419–432  mathnet
20. I. Ly, N. N. Tarkhanov, “Local boundary value problems for Dirac type operators”, Sibirsk. Mat. Zh., 51:5 (2010),  1061–1077  mathnet  mathscinet; Siberian Math. J., 51:5 (2010), 847–859  isi  scopus
2008
21. Tatyana A. Osetrova, Nikolai N. Tarkhanov, “Algebraic Analysis of Differential Equations”, J. Sib. Fed. Univ. Math. Phys., 1:4 (2008),  391–398  mathnet
22. Nikolai N. Tarkhanov, “Boundary Value Problems with Non-Local Conditions”, J. Sib. Fed. Univ. Math. Phys., 1:2 (2008),  158–187  mathnet
2007
23. N. N. Tarkhanov, “Euler Characteristic of Fredholm Quasicomplexes”, Funktsional. Anal. i Prilozhen., 41:4 (2007),  87–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 41:4 (2007), 318–322  isi  scopus
2006
24. N. N. Tarkhanov, A. A. Shlapunov, “Green's formulas in complex analysis”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 108 (2006),  106–157  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:6 (2004), 1868–1900
2004
25. A. M. Kytmanov, S. G. Myslivets, N. N. Tarkhanov, “On a holomorphic Lefschetz formula in strictly pseudoconvex subdomains of complex manifolds”, Mat. Sb., 195:12 (2004),  57–80  mathnet  mathscinet  zmath  elib; Sb. Math., 195:12 (2004), 1757–1779  isi  scopus
1993
26. N. N. Tarkhanov, “Approximation on compact sets by solutions of systems with surjective symbol”, Uspekhi Mat. Nauk, 48:5(293) (1993),  107–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 103–145  isi
1992
27. O. V. Karepov, N. N. Tarkhanov, “The method of Fischer–Riesz equations in the ill-posed Cauchy problem for systems with an injective symbol”, Dokl. Akad. Nauk, 326:5 (1992),  776–780  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 354–358
28. N. N. Tarkhanov, A. A. Shlapunov, “Bases with double orthogonality in the Cauchy problem for systems with an injective symbol”, Dokl. Akad. Nauk, 326:1 (1992),  45–49  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 225–230
29. A. M. Kytmanov, B. B. Prenov, N. N. Tarkhanov, “The Poincaré–Bertrand formula for the Martinelli–Bochner integral”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 11,  29–34  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:11 (1992), 27–32
30. A. A. Shlapunov, N. N. Tarkhanov, “On the Cauchy problem for holomorphic functions of the Lebesgue class $L^2$ in a domain”, Sibirsk. Mat. Zh., 33:5 (1992),  186–195  mathnet  mathscinet  zmath; Siberian Math. J., 33:5 (1992), 914–922  isi
31. B. B. Prenov, N. N. Tarkhanov, “On the singular Martinelli–Bochner integral”, Sibirsk. Mat. Zh., 33:2 (1992),  202–205  mathnet  mathscinet  zmath; Siberian Math. J., 33:2 (1992), 355–359  isi
1990
32. N. N. Tarkhanov, “Approximation in Sobolev spaces by solutions of elliptic systems”, Dokl. Akad. Nauk SSSR, 315:6 (1990),  1308–1313  mathnet  mathscinet; Dokl. Math., 42:3 (1991), 902–907
1989
33. N. N. Tarkhanov, “A criterion for the solvability of the ill-posed Cauchy problem for elliptic systems”, Dokl. Akad. Nauk SSSR, 308:3 (1989),  531–534  mathnet  mathscinet  zmath; Dokl. Math., 40:2 (1990), 341–345
34. N. N. Tarkhanov, “Removable singularities of Hölder solutions of elliptic systems”, Differ. Uravn., 25:2 (1989),  341–342  mathnet  mathscinet  zmath
35. N. N. Tarkhanov, “The structure of solutions of elliptic systems with a compact set of singularities”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 12,  47–56  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:12 (1989), 55–65
36. B. B. Prenov, N. N. Tarkhanov, “A remark on the jump of the Martinelli–Bochner integral for domains with a piecewise smooth boundary”, Sibirsk. Mat. Zh., 30:1 (1989),  199–201  mathnet  mathscinet  zmath; Siberian Math. J., 30:1 (1989), 153–155  isi
1988
37. N. N. Tarkhanov, “Cohomology of differential complexes”, Dokl. Akad. Nauk SSSR, 302:2 (1988),  267–270  mathnet  mathscinet  zmath; Dokl. Math., 38:2 (1989), 272–275
38. L. A. Aizenberg, N. N. Tarkhanov, “An abstract Carleman formula”, Dokl. Akad. Nauk SSSR, 298:6 (1988),  1292–1296  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 235–238
39. N. N. Tarkhanov, “Family of capacities that characterize removable singularities”, Mat. Zametki, 43:5 (1988),  651–656  mathnet  mathscinet  zmath; Math. Notes, 43:5 (1988), 376–379  isi
40. N. N. Tarkhanov, “Laurent expansions and uniform approximation by solutions of elliptic systems”, Uspekhi Mat. Nauk, 43:3(261) (1988),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:3 (1988), 227–228  isi
1987
41. N. N. Tarkhanov, “Uniform approximation by solutions of elliptic systems”, Mat. Sb. (N.S.), 133(175):3(7) (1987),  356–381  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:2 (1988), 351–377
1986
42. N. N. Tarkhanov, “Laurent series for elliptic complexes”, Dokl. Akad. Nauk SSSR, 291:1 (1986),  40–44  mathnet  mathscinet  zmath
43. N. N. Tarkhanov, “On Alexander duality for elliptic complexes”, Mat. Sb. (N.S.), 130(172):1(5) (1986),  62–85  mathnet  mathscinet  zmath; Math. USSR-Sb., 58:1 (1987), 59–82
1985
44. N. N. Tarkhanov, “The Carleman matrix for elliptic systems”, Dokl. Akad. Nauk SSSR, 284:2 (1985),  294–297  mathnet  mathscinet  zmath
45. N. N. Tarkhanov, “Stability of the solutions of elliptic systems”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  92–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 245–247  isi
46. N. N. Tarkhanov, “The argument principle for elliptic complexes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 12,  74–75  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:12 (1985), 107–109
47. N. N. Tarkhanov, “Analog of the Painlevé theorem for elliptic systems”, Mat. Zametki, 37:4 (1985),  554–560  mathnet  mathscinet  zmath; Math. Notes, 37:4 (1985), 308–311  isi
1984
48. N. N. Tarkhanov, “Calculation of the Poincaré index”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 9,  47–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:9 (1984), 63–66
1983
49. N. N. Tarkhanov, “Fundamental solutions of elliptic complexes and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 6,  33–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:6 (1983), 39–50
1980
50. N. N. Tarkhanov, “Formula and estimates for solutions of the equation $du=f$ in a domain and on the boundary of a domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 5,  58–66  mathnet  mathscinet  zmath

2012
51. M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin, “Boris Vasil'evich Fedosov (obituary)”, Uspekhi Mat. Nauk, 67:1(403) (2012),  169–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:1 (2012), 167–174  isi
2009
52. N. N. Tarkhanov, “A referee report on the Dr. Sc. dissertation “Problems of calculus of differential forms on Riemannian manifolds” by I. A. Shvedov”, Sib. Èlektron. Mat. Izv., 6 (2009),  11–17  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020